Prof. Dr. Hugo Parlier

Hugo Parlier

Full professor in Mathematics - Analysis

Faculty or Centre Faculty of Science, Technology and Medicine
Department Department of Mathematics
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E06 0615-100
Email
Telephone (+352) 46 66 44 5648
Fax (+352) 46 66 44 35648

To Hugo Parlier's homepage: http://math.uni.lu/parlier/

Last updated on: Monday, 22 May 2017

powered by
orbilu.uni.lu

2020

Full Text
See detailMeasuring Pants
Doan, Nhat Minh; Parlier, Hugo; Tan, Ser Peow

E-print/Working paper (2020)

Full Text
See detailShort closed geodesics with self-intersections
Erlandsson, Viveka; Parlier, Hugo

in Math. Proc. Cambridge Philos. Soc. (2020), 169(3), 623--638

Full Text
See detailCounting curves, and the stable length of currents
Erlandsson, Viveka; Parlier, Hugo; Souto, Juan

in J. Eur. Math. Soc. (JEMS) (2020), 22(6), 1675--1702

Full Text
See detailGeometric simplicial embeddings of arc-type graphs
Parlier, Hugo; Weber, Ashley

in J. Korean Math. Soc. (2020), 57(5), 1103--1118

Top of Page

2019

Full Text
See detailThe geometry of flip graphs and mapping class groups
Disarlo, Valentina; Parlier, Hugo

in Trans. Amer. Math. Soc. (2019), 372(6), 3809--3844

Full Text
See detailThe maximum number of systoles for genus two Riemann surfaces with abelian differentials
Judge, Chris; Parlier, Hugo

in COMMENTARII MATHEMATICI HELVETICI (2019), 94(2), 399-437

Top of Page

2018

Full Text
See detailDelaunay Triangulations of Points on Circles
despré, vincent; devillers, olivier; Parlier, Hugo; Schlenker, Jean-Marc

E-print/Working paper (2018)

Full Text
See detailSimultaneous Flips on Triangulated Surfaces
Disarlo, Valentina; Parlier, Hugo

in Michigan Mathematical Journal (2018), 67(3), 451-464

Full Text
See detailInterrogating surface length spectra and quantifying isospectrality
Parlier, Hugo

in MATHEMATISCHE ANNALEN (2018), 370(3-4), 1759-1787

Full Text
See detailThe Genus of Curve, Pants and Flip Graphs
Parlier, Hugo; Petri, Bram

in Discrete and Computational Geometry (2018), 59(1), 1--30

Full Text
See detailOnce Punctured Disks, Non-Convex Polygons, and Pointihedra
Parlier, Hugo; Pournin, Lionel

in ANNALS OF COMBINATORICS (2018), 22(3), 619-640

Full Text
See detailModular flip-graphs of one-holed surfaces
Parlier, Hugo; Pournin, Lionel

in EUROPEAN JOURNAL OF COMBINATORICS (2018), 67

Top of Page

2017

Full Text
See detailArc and curve graphs for infinite-type surfaces
Aramayona, Javier; Fossas, Ariadna; Parlier, Hugo

in Proc. Amer. Math. Soc. (2017), 145(11), 4995--5006

Full Text
See detailGeometric filling curves on surfaces
Basmajian, Ara; Parlier, Hugo; Souto, Juan

in Bulletin of the London Mathematical Society (2017), 49(4), 660--669

Full Text
See detailOn the homology length spectrum of surfaces
Massart, Daniel; Parlier, Hugo

in International Mathematics Research Notices (2017), (8), 2367--2401

Full Text
See detailChromatic numbers for the hyperbolic plane and discrete analogs
Parlier, Hugo; Petit, Camille

E-print/Working paper (2017)

Full Text
See detailFlip-graph moduli spaces of filling surfaces
Parlier, Hugo; Pournin, Lionel

in J. Eur. Math. Soc. (JEMS) (2017), 19(9), 2697--2737

Full Text
See detailDistances in domino flip graphs
Parlier, Hugo; Zappa, Samuel

in American Mathematical Monthly (2017), 124(8), 710--722

Top of Page

2016

Full Text
See detailRelative shapes of thick subsets of moduli space
Anderson, James W.; Parlier, Hugo; Pettet, Alexandra

in American Journal of Mathematics (2016), 138(2), 473--498

Full Text
See detailGeometric filling curves on surfaces
Basmajian, Ara; Parlier, Hugo; Souto, Juan

E-print/Working paper (2016)

Full Text
See detailShort closed geodesics with self-intersections
Erlandsson, Viveka; Parlier, Hugo

E-print/Working paper (2016)

Full Text
See detailCounting curves, and the stable length of currents
Erlandsson, Viveka; Parlier, Hugo; Souto, Juan

E-print/Working paper (2016)

Full Text
See detailFilling sets of curves on punctured surfaces
Fanoni, Federica; Parlier, Hugo

in New York Journal of Mathematics (2016), 22

Full Text
See detailChromatic numbers of hyperbolic surfaces
Parlier, Hugo; Petit, Camille

in Indiana University Mathematics Journal (2016), 65(4), 1401--1423

Full Text
See detailOnce punctured disks, non-convex polygons, and pointihedra
Parlier, Hugo; Pournin, Lionel

E-print/Working paper (2016)

Full Text
See detailDistances in domino flip graphs
Parlier, Hugo; Zappa, Samuel

E-print/Working paper (2016)

Top of Page